American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(92A17) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 3 of 3 found      Go to page: 1

[1] Shair Ahmad. On almost periodic solutions of the competing species problems . Proc. Amer. Math. Soc. 102 (1988) 855-861. MR 934856.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[2] Morris W. Hirsch. The dynamical systems approach to differential equations. Bull. Amer. Math. Soc. 11 (1984) 1-64. MR 741723.
Abstract, references, and article information
View Article: PDF

[3] Harold M. Hastings. The May-Wigner stability theorem for connected matrices. Bull. Amer. Math. Soc. 7 (1982) 387-388. MR 663791.
Abstract, references, and article information
View Article: PDF


Results: 1 to 3 of 3 found      Go to page: 1